NYJM Logo

New York Journal of Mathematics
Volume 31 (2025), 589-618

  

Antun Milas and Michael Penn

2-Permutation Orbifolds of W-algebras

view    print


Published: March 31, 2025.
Keywords: vertex algebras, permutation orbifolds.
Subject [2010]: 17B67, 17B69.

Abstract
In this paper we construct several infinite families of W-algebras as S2-invariant subalgebras of the tensor product of two copies of affine vertex W-algebras of "rank" two. For every value of the central charge (or level) we completely determine their types in terms of strong generators. We also consider simple quotients in the case when the type is different from in the generic case. We also examine examples of conformal embeddings that come out of the construction.

Acknowledgements

A.M. was partially supported by NSF grant DMS-2101844.


Author information

Antun Milas
Department of Mathematics and Statistics
SUNY-Albany
1400 Washington Avenue
Albany, NY 12222, USA

amilas@albany.edu

Michael Penn
Department of Mathematics
Randolph College
Lynchburg, VA 24503, USA

mpenn@randolphcollege.edu